IVIG Infusion 

20 Apr

 

IVIG Infusion

I’m very exhausted so I will keep this short. I had my monthly full dose IVIG infusion last Wednesday with my home nurse. It really wiped me out again and I slept 14-16 hours that night/day after. I can barely make it through the infusion without wanted to fall asleep. It makes my CFS act up or something where while I’m talking to my nurse I’m dozing off. 

I had only 3 pokes (2 spasm veins) before we had success in my right arm but we had issues in my left arm with my RSD bring back (posted the story earlier). I took my pre-meds amd hyper-hydrated an hour before the infusion. These steps are very important to anyone doing IVIG and if you need more info I have posted to the details on a previous post about IVIG. Go to the search bar on my blog and type in “IVIG” or “pre meds” and it should bring you to it. 

So far my brain was swelling a little but not the full blown aseptic meningitis as usual. It seems to be going down a little now. But I am still really exhausted. That was my update. Not doing well but hanging in there. I hope you all are doing better and giving it all you’ve got! Have a better week. 

Advertisements

2 Responses to “IVIG Infusion ”

  1. Michael Van Huffel April 20, 2015 at 10:58 am #

    my infusions ALWAYS knock me out. Whether it’s 25-30 grams or even when I was doing 6 grams SubQ. I am OUT, at least for a few hours. About an hour in, usually for at least 4 hours.

    Nurses, doctors always say “oh yeah, that’s the benedryl” But it is not, at all. I take benedryl other times, but it doesn’t do that to me. IG affects my brain for sure, not just the swelling/headaches that you are familiar with…but it *drugs* me. I know that’s not supposedly what happens, but it does to me. I’m sort of glad to hear someone else has that experience, I am very very tired/weary of having side effects or reactions that are supposedly unprecedented.

    Take good care, rest, and thank you for taking the time to write about your experiences.

    • 49er Bryan May 7, 2015 at 12:37 am #

      Thanks, yeah it has to be the IVIG because the Benadryl actually keeps me awake. Many fall asleep on Benadryl but I feel a little energy from it. Hope your infusions are going better.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: